Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Just started Depakote... dry mouth/sweaty palms??

Posted by Spriggy on April 7, 2005, at 11:32:21

In reply to Re: Just started Depakote... dry mouth/sweaty palms?? cache-monkey, posted by Ritch on April 7, 2005, at 9:55:11

ALL meds give me dry mouth and sweaty palms and I have concluded, it's not the meds, rather my anxiety of reacting to them.

I can stand NEAR the pill and never swallow it and get all sorts of symptoms. As a matter of fact, I can just look at a new bottle of pills and think my throat is swelling shut due to an allergic reaction. LOL

But you are asking a girl who sits in the ER parking lot up to 1.5 hours when taking a new medicine. So as you can see, I am very rational.

LOL

BUT Depakote, um... no I don't recall those symptoms (other than the first time becuase of my anxiety). I do recall feeling a bit tired on it at tiems/sedated but nothing too bad. I also did say, like Ritch mentioned, it made my brain feel all warm and fuzzy. LOL

You're on a really low dose, I'd say give it some more time and maybe the reaction will go away.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Spriggy thread:480997
URL: http://www.dr-bob.org/babble/20050404/msgs/481142.html